Alert archive / Minnesota / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 12, 2012, 9:44 PM CDT for Big Stone County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2012, 9:44 PM CDT (02:44 UTC)
- Expired
- Jul 12, 2012, 10:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
County Big Stone County, MN
The radar
The Aberdeen radar (KABR), 166 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 821 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 2251 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
662
WWUS83 KMPX 130244
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
944 PM CDT THU JUL 12 2012
MNZ054-130330-
LAC QUI PARLE-
944 PM CDT THU JUL 12 2012
AT 941 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BIG STONE CITY...OR 5 MILES WEST OF ODESSA. THIS
STORM WAS MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG.
ROSEN.
BIG STONE NATIONAL WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4527 9645 4527 9642 4526 9629 4523 9627
4523 9623 4520 9618 4520 9612 4518 9612
4517 9646 4526 9646
TIME...MOT...LOC 0242Z 261DEG 12KT 4527 9644
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 7:16 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 12, 7:16 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 716 PM CDT THU JUL 12 2012 .UPDATE... 00Z AVIATION DISCUSSION ADDED BELOW. && .DISCUSSION... TONIGHT AND FRIDAY...TRANSITIONING FLOW ALOFT ALONG WITH AN INCOMING FRONTAL SYSTEM WILL MAKE FOR A BIT OF A MESSY FCST OVER THE NEXT 12-24 HOURS. LARGE UPPER RIDGE CENTERED OVER THE 4-CORNERS REGION WILL RETROGRADE BACK TO THE SW...WANING ITS INFLUENCE OVER THE REGION TONIGHT. MEANWHILE...AS THE RIDGE BACKS OFF...A COMPACT UPPER LEVEL LOW WILL DROP IN FROM MANITOBA AND HELP NUDGE ALONG THE FRONTAL SYSTEM. AN INCREASE IN MID- AND UPPER-LEVEL MOISTURE BEING DRAGGED IN FROM THE PACIFIC ALONG WITH MUCAPES INCRG TO THE 1500-2000 J/KG RANGE MAY BE CAPABLE OF PRODUCING ISOLD STRONG TO SEVERE TSTMS TNGT THRU TMRW. HOWEVER... POOR LAPSE RATES SHOULD MITIGATE ANY SUBSTANTIAL COVERAGE. HAVE CAPPED POPS IN THE CHC RANGE SINCE THIS WILL NOT BE ANY KIND OF WASHOUT BUT RATHER SHORT-DURATION PRECIP OF THE HIT-AND-MISS VARIETY. POPS INCRS TNGT WITH HIGHEST POPS DURG THE DAY ON FRIDAY. HAVE ALSO KEPT THE HIGHEST QPF OVER NRN PORTIONS OF THE AREA...BUT THAT SAID...AM NOT LOOKING FOR SITES TO RECEIVE MORE THAN 0.25 INCHES OF RAIN. TEMPS WILL CONTINUE THEIR WARMING TREND THRU THE NEXT 24 HRS AS LOW LEVEL SOUTHERLY FLOW TAKES HOLD OVER THE REGION. WARM SECTORING WILL PLAY A PART AS THE COLD FRONT SLOGS ITS WAY INTO WESTERN AND CENTRAL MN...ALTHOUGH TEMPERED A BIT BY SCATTERED SHWRS/TSTMS. HIGHS WILL REACH THE UPPER 80S TO ARND 90. FRIDAY NIGHT THROUGH SUNDAY...ELEVATED INSTABILITY WILL REMAIN IN PLACE THRU SATURDAY AHEAD OF THE CDFNT WHILE MODEST UPPER FORCING ALSO SLOWLY PROGRESSES THRU THE REGION. LAPSE RATES STILL ARE NOT OVERLY IMPRESSIVE...BUT RELATIVELY WEAK CAPPING SHOULD PROMOTE SHWR/TSTM ACTIVITY ONGOING FRI EVENING THAT WILL CONTINUE SLOWLY SHIFT E THRU THE DAY SAT INTO SAT EVE. AGAIN...CAPPED POPS IN THE CHC RANGE DUE TO LARGE UNCERTAINTY WITH THE COVERAGE/LOCATION OF CONVECTIVE ACTIVITY. IT MAY AGAIN WELL BE THAT LOCATIONS THAT RECEIVED RAINFALL FRIDAY MAY SEE IT AGAIN ON SATURDAY WHILE SOME SPOTS SEE PRECIP ON NEITHER DAY...AGAIN THE HIT-AND-MISS VARIETY. THE CDFNT WILL PUSH INTO ERN MN AND WRN WI SAT EVE THEN EXIT THE REGION SAT NIGHT INTO SUN...RESULTING IN A DRY DAY ON SUN. STILL THE POSSIBILITY IS THERE FOR ISOLD STRONG TO SEVERE TSTMS FRI EVE BUT AS THE FORCING SHIFTS E...THE THREAT WILL DIMINISH FRI NIGHT INTO SAT. EVEN WITH THE COLD FROPA...THERE WILL NOT BE A DROP IN TEMPS BEHIND AS A WARM DOME OF HIGH PRESSURE OVER THE 4-CORNERS REGION LOOKS TO RE-EXTEND ITSELF INTO THE NORTHERN PLAINS AND UPPER MISSISSIPPI RIVER VALLEY. BY SUNDAY...HIGHS WILL REACH THE LOWER 90S FOR MUCH OF THE WFO MPX CWFA. MONDAY THROUGH WEDNESDAY...STRONG WARMING WILL CONTINUE INTO MONDAY AS THE UPPER LEVEL RIDGE AXIS SHIFTS ACRS THE REGION... RESULTING IN STRONG CAPPING DESPITE INCREASED HUMIDITY AND TEMPERATURES. MAY SEE SOME ISOLD ACTIVITY OVER NRN PORTIONS OF THE AREA MONDAY...BUT THE MAIN STORY WILL BE THE HEAT. HIGHS WILL REACH THE MIDDLE TO POSSIBLY UPPER 90S WHILE DEWPOINTS INCREASE TO ARND 70. THIS WILL NUDGE HEAT INDEX VALUES INTO THE 100-105 DEGREES RANGE...SO THIS WITH LOWS IN THE LOW TO MID 70S SUN NIGHT AND MON NIGHT MAY CREATE HEAT ADVISORY CONDITIONS. AS THE BUBBLE HIGH SHIFTS E...THE HEAT WILL THEN TRANSITION INTO CENTRAL WI TUE THEN LOSE ITS INFLUENCE BY WED AS NORTHERLY SFC WINDS WITH NW UPPER FLOW BRINGS A SLIGHT COOLDOWN TO THE AREA. AS FOR PRECIP... NOT A WHOLE LOT TO SPEAK UP DURING THE FIRST HALF OF THE WEEK AS SIDE FROM A FEW WEAK UPPER LEVEL DISTURBANCES GLIDING THROUGH NRN MN WHICH MAY EXTEND ENOUGH S INTO CENTRAL MN TO SPARK OFF ISOLD CONVECTION. CAPPED POPS AT 20 PERCENT...WITH MANY LOCATIONS NOT EVEN HAVING ANYTHING MENTIONABLE THROUGH THE PERIOD. && .AVIATION.../00Z TAF ISSUANCE/ NICE UPPER LOW NEAR GRAND FORKS AT 00Z WILL SLOWLY TRANSITION OVER TO AROUND DULUTH BY THE END OF THE TAF PERIOD. RATHER DIFFUSE SFC BOUNDARY ACROSS THE DAKOTAS HAS COMBINED WITH MODEST INSTABILITY AND LITTLE CAPPING TO GENERATE SCT STORMS FROM NW MN ALL THE WAY DOWN TO NE NEB. THIS THEME OF WEAK UPPER FORCING AND A RATHER DIFFUSE SFC BOUNDARY WILL CONTINUE WELL PAST THIS TAF PERIOD...RESULTING IN A VERY LOW CONFIDENCE PRECIP FORECAST. GIVEN LOW CONFIDENCE...STUCK WITH NOTHING MORE THAN A VC MENTION FOR PRECIP WITH THESE TAFS. BASED VC MENTION TONIGHT ON FORECAST MOVEMENT OF THE TROUGH AT 850 MB ALONG WITH THE HRRR REFLECTIVITY FORECAST...WHICH CLOSELY MIRRORS THIS LOW LEVEL FORCING. AGAIN...NOT ALL THAT EXCITED ABOUT COVERAGE WITH THIS ACTIVITY AT THE MOMENT. FOR THE AFTERNOON...THE QUESTION BECOMES HOW FAR EAST DOES THE SFC BOUNDARY MAKE IT. AT THE MOMENT...LOOKING LIKE IT WILL BE IN THE NEIGHBORHOOD OF MSP BY THE AFTERNOON...WITH BEST PRECIP CHANCES POSSIBLY RESIDING EAST OF MSP ACROSS WI...WHERE THE VCTS MENTION WAS INTRODUCED. BAND OF MID LEVEL FORCING AND ASSOCIATED CLOUDS MAY THROW OFF A SPIT OF RAIN OR TWO THIS EVENING...BUT REPORTS HAVE BEEN FEW AND FAR BETWEEN...SO EXPECT THIS TO CONTINUE TO REMAIN AS VIRGA. FOR WINDS...GRADIENT WILL BE GETTING BAGGIER THROUGH THE NIGHT...WITH WEAKER WINDS EXPECTED THIS TAF PERIOD AS A RESULT. ONLY EXCEPTION WOULD BE AT AXN IN THE AFTERNOON...WHICH COULD SEE SOME GUSTINESS TO THE NW WIND BEHIND THE FRONT. KMSP...TRICKY FORECAST THIS PERIOD...WITH IT HARD TO SAY WHEN THERE WILL BE NO CHANCE FOR RAIN BEGINNING AROUND 9Z TONIGHT AND LASTING THROUGH THE REST OF THE TAF PERIOD. NOT WANTING NEARLY 20 HOURS OF VCSH...LIMITED THE VC MENTION TO LATER TONIGHT...WHEN BETTER LLJ FORCING MOVES IN AND THE RAP/HRRR/ECMWF WANT TO SHOW SOME PRECIP MOVING THROUGH. WILL LIKELY HAVE TSRA AROUND AGAIN FRIDAY AFTERNOON...BUT HARD TO SAY WHERE/WHEN THEY WILL BE...SO RATHER THAN GO WITH A LONG PERIOD OF VCSH FROM 14.19Z TO 15.06Z...WENT WITH THE LOWER CIG ROUTE FOR NOW. IS LOOKING LIKE THE BEST FORCING WILL BE JUST EAST OF MSP FOR THE AFTERNOON. AGAIN...CAN NOT RULE OUT TSRA FRI AFTERNOON...BUT GIVEN CURRENT CONFIDENCE...LEFT THE VC MENTION OUT. /OUTLOOK/ SATURDAY...VFR WITH SHRA ENDING IN THE MORNING. WINDS NW AT 5 TO 10KTS. SUNDAY...VFR. WINDS SE AT 5-10 KTS. MONDAY...VFR. WINDS S-SW 10-15 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC/MPG
Hazardous weather outlook, Jul 12, 12:45 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1245 PM CDT THU JUL 12 2012 MNZ044-045-050>053-058>063-066>070-074>078-082>085-091>093- WIZ014>016-023>028-131300- MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT- HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT- DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1245 PM CDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FROM LATE TONIGHT THROUGH SATURDAY EVENING. A FEW STORMS ON FRIDAY COULD APPROACH SEVERE LEVELS...WITH HAIL NEAR ONE INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SUNDAY NIGHT THROUGH WEDNESDAY... MAINLY NORTH OF INTERSTATE 94... ALTHOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ041>043-047>049-054>057-064-065-073-131300- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE-REDWOOD- 1245 PM CDT THU JUL 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON... ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH SATURDAY EVENING. A FEW STORMS ON FRIDAY COULD APPROACH SEVERE LEVELS... WITH HAIL NEAR ONE INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS. THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SUNDAY NIGHT THROUGH WEDNESDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 12, 7:50 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT THU JUL 12 2012
MNZ047-048-130130-
POPE-STEVENS-
750 PM CDT THU JUL 12 2012
...THUNDERSTORMS ARE MOVING TOWARDS STEVENS AND POPE COUNTIES THROUGH
930 PM CDT...
AT 750 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING AND STRENGTHENING OVER FAR WESTERN MINNESOTA.
THE STORMS ARE MOVING EAST AT 25 MPH...AWAY FROM WHEATON AND BROWNS
VALLEY...TOWARDS CHOKIO...ALBERTA...DONNELLY...AND MORRIS BY 830 PM.
IF THE STORMS HOLD TOGETHER LONG ENOUGH THEY WILL MOVE TOWARDS GLENWOOD
BY 930 PM.
HAIL UP TO DIME SIZE IS EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
ALBERTA.
LAT...LON 4561 9626 4569 9626 4573 9523 4544 9518
4546 9625 4556 9626 4559 9627
TIME...MOT...LOC 0045Z 264DEG 20KT 4555 9644Special weather statement, Jul 12, 9:14 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT THU JUL 12 2012
MNZ041-130300-
DOUGLAS-
914 PM CDT THU JUL 12 2012
...THUNDERSTORM MOVING OVER NORTHERN DOUGLAS COUNTY THROUGH 1000 PM
CDT...
AT 913 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR EVANSVILLE. THIS STORM WAS MOVING EAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
EVANSVILLE.
BRANDON.
MILLERVILLE.
GARFIELD.
LEAF VALLEY.
CARLOS.
LAT...LON 4611 9514 4596 9515 4590 9577 4597 9578
4607 9577 4612 9550 4612 9519
TIME...MOT...LOC 0214Z 258DEG 29KT 4598 9568Special weather statement, Jul 12, 9:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
944 PM CDT THU JUL 12 2012
MNZ054-130330-
LAC QUI PARLE-
944 PM CDT THU JUL 12 2012
AT 941 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BIG STONE CITY...OR 5 MILES WEST OF ODESSA. THIS
STORM WAS MOVING EAST AT 20 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LOUISBURG.
ROSEN.
BIG STONE NATIONAL WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 4527 9645 4527 9642 4526 9629 4523 9627
4523 9623 4520 9618 4520 9612 4518 9612
4517 9646 4526 9646
TIME...MOT...LOC 0242Z 261DEG 12KT 4527 9644The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 7:50 PM CDT | Special Weather Statement | MPX | Pope, Stevens | 40 min |
| Jul 12, 9:14 PM CDT | Special Weather Statement | MPX | Douglas | 46 min |
| Jul 12, 10:01 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 29 min |
| Jul 12, 10:25 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Swift | 35 min |
| Jul 13, 8:59 AM CDT | Special Weather Statement | MPX | Rice | 46 min |
| Jul 13, 9:18 AM CDT | Special Weather Statement | MPX | Goodhue | 57 min |
| Jul 13, 1:04 PM CDT | Special Weather Statement | MPX | Morrison | 41 min |
| Jul 13, 1:05 PM CDT | Special Weather Statement | MPX | Yellow Medicine | 40 min |
| Jul 13, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 38 min |
| Jul 13, 1:30 PM CDT | Special Weather Statement | MPX | Renville | 45 min |
| Jul 13, 2:00 PM CDT | Special Weather Statement | MPX | Meeker | 45 min |
| Jul 13, 2:22 PM CDT | Special Weather Statement | MPX | Morrison | 38 min |
| Jul 13, 2:25 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jul 13, 3:02 PM CDT | Special Weather Statement | MPX | Meeker | 58 min |
| Jul 13, 3:20 PM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs | 40 min |
| Jul 13, 3:48 PM CDT | Special Weather Statement | MPX | Watonwan | 42 min |
| Jul 13, 4:02 PM CDT | Special Weather Statement | MPX | Isanti, Kanabec | 43 min |
| Jul 13, 4:08 PM CDT | Special Weather Statement | MPX | Hennepin | 37 min |
| Jul 13, 4:13 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Hennepin, Wright | 62 min |
| Jul 13, 4:17 PM CDT | Severe Thunderstorm Warning | MPX | McLeod | 28 min |
| Jul 13, 4:39 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 41 min |
| Jul 13, 5:08 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 52 min |
| Jul 13, 5:18 PM CDT | Special Weather Statement | MPX | Rice | 42 min |
| Jul 13, 5:26 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 49 min |
| Jul 13, 5:39 PM CDT | Areal Flood Advisory | MPX | Dakota, Hennepin, Ramsey, Washington | 52 min |
| Jul 13, 5:39 PM CDT | Special Weather Statement | MPX | Renville | 51 min |
| Jul 13, 5:41 PM CDT | Special Weather Statement | MPX | Martin | 49 min |
| Jul 13, 5:49 PM CDT | Special Weather Statement | MPX | Dakota | 41 min |
| Jul 13, 5:52 PM CDT | Special Weather Statement | MPX | Waseca | 23 min |
| Jul 13, 5:54 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Washington | 33 min |
| Jul 13, 6:08 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue | 52 min |
| Jul 13, 6:20 PM CDT | Special Weather Statement | MPX | Rice | 25 min |
| Jul 13, 6:22 PM CDT | Special Weather Statement | MPX | Steele | 23 min |
| Jul 13, 6:33 PM CDT | Special Weather Statement | MPX | Faribault | 42 min |
| Jul 13, 6:45 PM CDT | Special Weather Statement | MPX | Freeborn | 45 min |
| Jul 13, 1:15 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Eau Claire | 45 min |
| Jul 13, 5:38 PM CDT | Special Weather Statement | MPX | Polk, Saint Croix | 67 min |
Nearby
Special Weather Statements in Minnesota, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.